# SDR UPS04843436

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217517
- Part serial: 6228881
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW OPENING MECH BROKEN.  REPLACED CAPT'S CLEARVIEW WINDOW PER MM 56-10-03-4.
